RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1964, Number 3, Pages 170–183 (Mi ivm2442)  

The homogeneity of diffusion process of a special type and its construction in the Gaussian case

I. D. Cherkasov

Kazan'

Full text: PDF file (771 kB)

Bibliographic databases:
Received: 11.07.1962

Citation: I. D. Cherkasov, “The homogeneity of diffusion process of a special type and its construction in the Gaussian case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1964, no. 3, 170–183

Citation in format AMSBIB
\Bibitem{Che64}
\by I.~D.~Cherkasov
\paper The homogeneity of diffusion process of a special type and its construction in the Gaussian case
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1964
\issue 3
\pages 170--183
\mathnet{http://mi.mathnet.ru/ivm2442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=176519}
\zmath{https://zbmath.org/?q=an:0128.12902}


Linking options:
  • http://mi.mathnet.ru/eng/ivm2442
  • http://mi.mathnet.ru/eng/ivm/y1964/i3/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:82
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020